# SDR HNAA2016072500228

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145
- Aircraft serial: 145170
- Aircraft time: 39,570 hours, 35,825 cycles
- Engine: Allsn AE3007C
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOWNLOADED CMC AND FOUND ND ENG 2 COMM A AND B MESSAGES. TROUBLESHOT IAW FIM 77-44-00-810-807 AND ARRIVED AT BLOCK 09.  CLEANED THE J2 CONNECTOR AND RECEPTACLES AS REQUIRED.   PD PU EICAS MESSAGES EXTINGUISHED OK FOR SERVICE
